# SDR FDEA201202140570

- Difficulty date: February 14, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC70541
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP VANE FITTING E ECCENTRIC BOLT HOLE FOUND CORROSION.  REPAIRED IAW EA 1-5750-150432, PART 1.  EXISTING HOLE SIZE: 0.923" X 0.606" FINAL HOLE SIZE 0.973" X 0.668" MAX ALLOWABLE LIMIT 0.940" X 0.670".   BUSHING INSTALLED IAW EA.  REPAIR CLASSIFIED MAJOR AS IAW GMM 6-2-100, REV 114.
